# SDR HALA2022032900124

- Difficulty date: March 28, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 47,103 hours, 7,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 382 EXIT SIGN 3R DOOR FALL OFF. CORRECTIVE ACTION: RESECURED 3R EMER EXIT SIGN. (8449064)
